MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient via manufacturer representative who was using an external neurostimulator (ens).It was reported that the patient just reached out to report that they will be having their leads removed tomorrow. the patient has had an immense amount of surgical pain post procedure.Pt has been unable to get comfortable and healthcare provider (hcp) thinks that it is best to remove the trial leads at this time.Pt is also in agreement. pt has tried other programs and has received additional pain meds but is very uncomfortable.The cause is the issue is post surgical pain.Issue was ongoing.  hcp does all of his procedures in the hospital so he asked the patient to go to the hospital tonight for pain management and to prepare for the lead pull tomorrow.It was then reported that the patient had their lead trials removed.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(6), ubd: 05-mar-2028, udi#: (b)(4); product id: 977d260, serial/lot #: (b)(6), ubd: 05-mar-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the manufacturing representative via email.Rep stated they have been trying to gather additional information but there is no new information since this report was filed.Here are the most up-to-date answers that the rep can provide.Issue has been resolved.Rep was asked about status of the removed leads and rep stated customer discarded.Device not available and not returned.Information was provided by physician and confirmed.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260, lot# serial# (b)(6), implanted: (b)(6) 2024, product type screening device product id 977d260, lot# serial# (b)(6), implanted: (b)(6) 2024, product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19347882
Report Number3007566237-2024-00018
Device Sequence Number2685337
Product Code LGW
UDI-Device Identifier00763000689469
UDI-Public00763000689469
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date08/22/2024
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Hospitalization;
Patient Age38 YR
Patient SexFemale